| Model Number |
300-000-000 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that when the videolaryngoscope was turned on to treat a patient, image could not be displayed.It was faulty and could not be used.Another backup videolaryngoscope was used for treatment.There was no reported patient outcome.
Additional Manufacturer Narrative
Additional information: b5, g3, h6, fdp code (no consequences or impact to patient), imf code (no health consequences or impact) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that when the videolaryngoscope was turned on to treat a patient, image could not be displayed.It was faulty and could not be used.Another backup videolaryngoscope was used for treatment.There was no reported patient injury.